# SDR SIMA20141123005

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 26,702 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT SHROUD LIGHT INOPERATIVE AT SEATS 12BC.  R & R NR 5 EMER LIGHT INVERTER IAW AMM 33-50-11.  OPERATIONS CHECKED GOOD IAW AMM TASK 33-50-00-700-801-A.
